To read the full version of this content please select one of the options below:

The Representation of Streamline Shapes

C.L. KIRSTE (Professor)

Aircraft Engineering and Aerospace Technology

ISSN: 0002-2667

Article publication date: 1 December 1948

Abstract

To the Editor, Dear Sir, The series of articles in your paper, dealing with the application of conies to lofting, recalls another kind of curves for representing stream‐lined shapes. They are obtained by multiplying the ordinates of a circle by a variable coefficient m. If this is a linear function of the abcissa, the co‐ordinates of the curve are:

Citation

KIRSTE, C.L. (1948), "The Representation of Streamline Shapes", Aircraft Engineering and Aerospace Technology, Vol. 20 No. 12, pp. 381-381. https://doi.org/10.1108/eb031708

Publisher

:

MCB UP Ltd

Copyright © 1948, MCB UP Limited